# SDR 2011FA0000506

- Difficulty date: July 29, 2011
- Submitted: August 8, 2011
- Operation: General aviation
- Aircraft: N480CC
- Make and model: Cessna 525B
- Aircraft serial: 525B0326
- Aircraft time: 298 hours, 326 cycles
- Engine: Wilint FJ443A
- Engine time: 298 hours, 326 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Heater
- Part number: 105881
- Condition: Burned
- Location: Zone 100
- Part time: 297 hours, 326 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ATA REF: 30-70-00-1-3, CREW FOUND THE FORWARD EVAPORATOR REFRESHMENT CENTER DRAIN HEATER HAS SCORCHED. CREW FOUND THE RELIEF TUBE DRAIN HEATER HAS SCORCHED.
